# SDR FDEA201501310400

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 720 hours, 15,201 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Part number: 226260501
- Part serial: 0064
- Condition: Deployed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

PERFORMED AIR TURN BACK DUE TO ADG DEPLOYED IN FLIGHT UNCOMMANDED, REPEAT.
